# SDR DL72P960825

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8875Z
- Make and model: Boeing 727225
- Aircraft serial: 21293
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Corrosion
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 FLAP TRACK TO SPOILER BEAM HAS CORROSION EMANATING FROM MATING SURFACE.  REMOVED CORROSION.
